# SDR ASAA2022100940230

- Difficulty date: October 9, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 58,385 hours, 17,217 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 32156184
- Part serial: 6293
- Condition: Warning Light
- Location: #1 Engine
- Part time: 29,148 hours, 12,200 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE TAI ICON KEEPS GOING ON AND OFF, BOTH IN CRUISE AND ON DESCENT. GROUNDED - YES. REMOVED AND REPLACED #1 ENG TAI VALVE REF B737-800 AMM 30-21-11.
